Alert archive / Texas / Gale Warnings in 2013
Gale Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Feb 24, 2013, 3:20 PM CST. It took effect at Feb 25, 2013, 9:00 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2013, 3:20 PM CST (21:20 UTC)
- In effect from
- Feb 25, 2013, 9:00 AM CST
- Expired
- Feb 26, 2013, 3:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
311 WHUS74 KCRP 242120 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 320 PM CST SUN FEB 24 2013 ...GALE FORCE WINDS AND HAZARDOUS SEAS MONDAY... .A STRONG COLD FRONT WILL PUSH THROUGH THE COASTAL WATERS MONDAY MORNING. NORTHWEST WINDS BEHIND THE FRONT WILL QUICKLY INCREASE...WITH GALES POSSIBLE. HAZARDOUS SEAS WILL DEVELOP IN RESPONSE TO THE STRONG OFFSHORE FLOW. CONDITIONS ARE FORECAST TO IMPROVE LATE MONDAY EVENING INTO TUESDAY. GMZ250-255-270-275-250600- /O.UPG.KCRP.GL.A.0001.130225T1500Z-130226T0300Z/ /O.NEW.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 320 PM CST SUN FEB 24 2013 ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 45 KNOTS. * SEAS: BUILDING TO 8 TO 10 FEET IN DEEP WATERS...4 TO 7 FEET IN NEARSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-250600- /O.NEW.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 320 PM CST SUN FEB 24 2013 ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CB
7 follow-up statements
490 WHUS74 KCRP 250257 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 857 PM CST SUN FEB 24 2013 ...DENSE SEA FOG POSSIBLE THIS EVENING AND TONIGHT... ...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS MONDAY AND MONDAY NIGHT... .AREAS OF DENSE SEA FOG HAVE DEVELOPED ACROSS THE MIDDLE TEXAS COASTAL WATERS THIS EVENING. THE FOG IS EXPECTED TO PERSIST THROUGH THE EVENING HOURS AND INTO TONIGHT. IN ADDITION...A STRONG COLD FRONT WILL SWEEP ACROSS AREA WATERS MONDAY MORNING WITH POOR MARINE CONDITIONS DEVELOPING IN ITS WAKE. GMZ230-235-250-255-251000- /O.NEW.KCRP.MF.Y.0002.130225T0257Z-130225T1000Z/ /O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 857 PM CST SUN FEB 24 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY...FOR AREA BAYS AND WATERWAYS AS WELL AS THE NEARSHORE WATERS. A GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY. * WINDS MONDAY: NORTHWEST WINDS 25 TO 30 KNOTS ACROSS AREA BAYS WITH GUSTS TO 35 TO 40 KNOTS. NEARSHORE WATERS NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. LOCALLY HIGHER GUSTS POSSIBLE. * BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH ON MONDAY. * SEAS: RAPIDLY BUILDING TO 6 TO 9 FEET MONDAY. * VISIBILITY: ONE MILE OR LESS THIS EVENING WITH SOME IMPROVEMENT POSSIBLE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-251000- /O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 857 PM CST SUN FEB 24 2013 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM CST TUESDAY FOR THE OFFSHORE WATERS. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO AROUND 40 KNOTS. LOCALLY HIGHER GUSTS POSSIBLE. * SEAS: RAPIDLY BUILDING TO 10 TO 14 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HART
041 WHUS74 KCRP 250932 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 332 AM CST MON FEB 25 2013 ...DENSE SEA FOG THIS MORNING...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS TODAY AND TONIGHT... .AREAS OF DENSE SEA FOG WILL CONTINUE ACROSS THE MIDDLE TEXAS COASTAL WATERS EARLY THIS MORNING. IN ADDITION...A STRONG COLD FRONT WILL SWEEP ACROSS AREA WATERS LATER THIS MORNING WITH VERY STRONG OFFSHORE FLOW DEVELOPING IN ITS WAKE. WINDS ARE EXPECTED TO STRENGTHEN TO GALE FORCE RESULTING IN HAZARDOUS SEAS. THE VERY STRONG WIND WILL ERODE THE SEA FOG BY LATE MORNING. GMZ230-235-250-255-252200- /O.EXT.KCRP.MF.Y.0002.000000T0000Z-130225T1500Z/ /O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 332 AM CST MON FEB 25 2013 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST TUESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST TUESDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS ACROSS AREA BAYS WITH GUSTS TO 35 TO 40 KNOTS. NEARSHORE WATERS NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. LOCALLY HIGHER GUSTS POSSIBLE. * BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH. * SEAS: RAPIDLY BUILDING TO 6 TO 9 FEET. * VISIBILITY: ONE MILE OR LESS THIS MORNING WITH IMPROVEMENT EXPECTED BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-252200- /O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 332 AM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST TUESDAY. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. * SEAS: RAPIDLY BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TE
723 WHUS74 KCRP 251456 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 856 AM CST MON FEB 25 2013 ...DENSE FOG ADVISORY TO EXPIRE AT 9 AM THIS MORNING...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS TODAY AND TONIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS AREA WATERS LATER THIS MORNING WITH VERY STRONG OFFSHORE FLOW DEVELOPING IN ITS WAKE. WINDS ARE EXPECTED TO STRENGTHEN TO GALE FORCE RESULTING IN HAZARDOUS SEAS. GMZ230-235-250-255-252300- /O.EXP.KCRP.MF.Y.0002.000000T0000Z-130225T1500Z/ /O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 856 AM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS ACROSS AREA BAYS WITH GUSTS TO 35 TO 40 KNOTS. NEARSHORE WATERS NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. LOCALLY HIGHER GUSTS POSSIBLE. * BAYS AND WATERWAYS: ROUGH TO OCCASIONALLY VERY ROUGH. * SEAS: RAPIDLY BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ270-275-252300- /O.CON.KCRP.GL.W.0002.130225T1500Z-130226T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 856 AM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. * SEAS: RAPIDLY BUILDING TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CB/TE
049 WHUS74 KCRP 252153 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 353 PM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT FOR ALL MARINE AREAS THIS EVENING... .VERY STRONG WINDS TO GALE FORCE ARE EXPECTED TO CONTINUE OVER THE MIDDLE TEXAS COASTAL WATERS THROUGH THIS EVENING. AS A RESULT...HAZARDOUS SEAS ARE ALSO EXPECTED TO DEVELOP. WINDS WILL SLOWLY DIMINISH LATE TONIGHT...HOWEVER SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST AFTER WARDS. GMZ230-235-250-255-270-275-260600- /O.CON.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 353 PM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. * SEAS: RAPIDLY BUILDING TO 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ CB
599 WHUS74 KCRP 260331 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 931 PM CST MON FEB 25 2013 ...POOR MARINE CONDITIONS CONTINUE ACROSS MUCH OF THE MIDDLE TEXAS COAST... .STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE INTO TONIGHT ACROSS THE NEAR AND OFFSHORE WATERS. GALE WARNINGS CONTINUE FOR THOSE LOCATIONS. CONDITIONS ARE GRADUALLY IMPROVING OVER AREA BAYS AND WATERWAYS WHERE THE GALE WARNING HAS BEEN LOWERED TO A SMALL CRAFT ADVISORY. GMZ230-235-260900- /O.CAN.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/ /O.NEW.KCRP.SC.Y.0023.130226T0331Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 931 PM CST MON FEB 25 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY FOR AREA BAYS AND WATERWAYS...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED FOR AREA BAYS AND WATERWAYS. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. * BAYS AND WATERWAYS: BAYS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-260900- /O.EXT.KCRP.GL.W.0002.000000T0000Z-130226T0600Z/ /O.NEW.KCRP.SC.Y.0023.130226T0600Z-130226T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 931 PM CST MON FEB 25 2013 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS...WHICH IS IN EFFECT UNTIL 3 AM CST TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE NEARSHORE WATERS. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO AROUND 40 KNOTS DECREASING TO 20 TO 25 KNOTS AFTER MIDNIGHT. * SEAS: SEAS 6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-260900- /O.CON.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 931 PM CST MON FEB 25 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST TUESDAY FOR THE OFFSHORE WATERS. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. * SEAS: 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HART
732 WHUS74 KCRP 260604 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1204 AM CST TUE FEB 26 2013 ...POOR MARINE CONDITIONS CONTINUE ACROSS MUCH OF THE MIDDLE TEXAS COAST... .STRONG OFFSHORE WINDS AND ROUGH SEAS WILL CONTINUE INTO TONIGHT ACROSS THE OFFSHORE WATERS WHERE GALE WARNINGS REMAIN IN EFFECT. CONDITIONS WILL CONTINUE TO IMPROVE OVER AREA BAYS AND WATERWAYS WHERE SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT. GMZ250-255-260900- /O.EXP.KCRP.GL.W.0002.000000T0000Z-130226T0600Z/ /O.CON.KCRP.SC.Y.0023.000000T0000Z-130226T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1204 AM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING. * WINDS MONDAY: NORTHWEST WINDS 20 TO 25 KNOTS. * SEAS: SEAS 6 TO 7 FEET SUBSIDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-260900- /O.CON.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1204 AM CST TUE FEB 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING. * WINDS MONDAY: NORTHWEST WINDS 30 TO 35 KNOTS WITH GUSTS TO 40 TO 45 KNOTS. * SEAS: 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-260900- /O.CON.KCRP.SC.Y.0023.000000T0000Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1204 AM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. * BAYS AND WATERWAYS: BAYS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
021 WHUS74 KCRP 260845 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 245 AM CST TUE FEB 26 2013 ...WINDS AND SEAS WILL CONTINUE TO DECREASE ACROSS THE MIDDLE TEXAS COAST... .OFFSHORE WINDS AND SEAS WILL CONTINUE TO DECREASE THROUGH THE MORNING HOURS. HOWEVER...WINDS ACROSS THE OFFSHORE WATERS WILL REMAIN AT ADVISORY LEVELS THROUGH NOON...WHILE NEARSHORE WATERS WILL REMAIN AT CAUTION LEVELS. GMZ270-275-261800- /O.EXP.KCRP.GL.W.0002.000000T0000Z-130226T0900Z/ /O.EXB.KCRP.SC.Y.0023.130226T0900Z-130226T1800Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 245 AM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING. * WINDS MONDAY: NORTHWEST WINDS AROUND 30 KNOTS DECREASING TO 20 TO 25 KNOTS. * SEAS: SEAS 9 TO 11 FEET SUBSIDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-250-255-260945- /O.EXP.KCRP.SC.Y.0023.000000T0000Z-130226T0900Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 245 AM CST TUE FEB 26 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING. WINDS AND SEAS HAVE DECREASED TO BELOW ADVISORY LEVELS...THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER...WINDS AND SEAS REMAIN AT CAUTION LEVELS ACROSS THE NEARSHORE WATERS AND SOUTHERN BAYS. WINDS AND SEAS WILL CONTINUE TO SUBSIDE THROUGH THE MORNING HOURS. $$ TE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Feb 24, 11:57 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Feb 24, 11:57 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1157 AM CST SUN FEB 24 2013
.DISCUSSION...UPDATED FOR THE 18Z AVIATION DISCUSSION.
&&
.AVIATION....AVIATION...EXPECTING OVERALL MVFR CONDITIONS DUE TO
CEILINGS TO CONTINUE THROUGH THIS EVENING...WITH BRIEF PERIODS OF
VFR FROM VCT TO BEA TO COT. PATCHY DRIZZLE WILL ALSO BE POSSIBLE
FROM CRP- VCT. CEILINGS WILL THEN EXPECTED TO GRADUALLY LOWER TO
IFR INTO EARLY MONDAY AHEAD OF A COLD FRONT...WITH PATCHY FOG
DEVELOPING OVER THE INLAND PLAINS FROM VCT-ALI. FRONTAL PASSAGE
TIMING FROM WEST TO EAST IS EXPECTED TO MOVE THROUGH BETWEEN 10Z-
14Z. STRONG NORTHWESTERLY WINDS WILL DEVELOP IN WAKE OF THE
PASSAGE...WITH MUCH STRONGER WINDS DEVELOPING BY LATE MORNING.
MOISTURE CONFINED OVER CRP-ALI-VCT SHOULD CONTRIBUTE TO A FEW
SHOWERS DEVELOPING AHEAD AND ALONG THE FRONT. MUCH CAPPING IN THE
MIDLEVELS SHOULD HINDER THUNDER DEVELOPMENT. VFR CONDITIONS WILL
DEVELOP BY 15Z MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 63 71 41 74 / 10 20 20 0 0
VICTORIA 72 60 68 39 71 / 10 30 30 0 0
LAREDO 80 57 70 40 78 / 10 10 10 0 0
ALICE 78 61 70 40 76 / 10 20 10 0 0
ROCKPORT 71 64 71 45 69 / 20 30 20 0 0
COTULLA 78 56 66 37 74 / 10 20 10 0 0
KINGSVILLE 77 63 71 39 76 / 10 20 20 0 0
NAVY CORPUS 71 66 72 47 70 / 20 20 20 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM TO 8 PM CST MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WIND ADVISORY FROM 9 AM TO 8 PM CST MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
CB/85...AVIATIONHazardous weather outlook, Feb 24, 5:30 AM CST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 530 AM CST SUN FEB 24 2013 TXZ229>234-239>247-251130- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 530 AM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN THE NORTHERN COASTAL BEND AND BRUSH COUNTRY TONIGHT. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP MONDAY BEHIND A COLD FRONT. A RED FLAG WARNING IS IN EFFECT. A WIND ADVISORY IS ALSO IN EFFECT MONDAY FOR STRONG WINDS DEVELOPING BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-251130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 530 AM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS LIKELY...AND GALE CONDITIONS POSSIBLE...OVER THE COASTAL WATERS AFTER FRONTAL PASSAGE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PZ/WC
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:20 AM CST | Gale Watch | CRP | 12 hr | |
| Feb 24, 3:51 AM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more | 5 hr |
| Feb 24, 3:51 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 40 hr |
| Feb 24, 4:41 AM CST | Red Flag Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.